MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist SP; FORCE BIPOLAR ER

INTUITIVE SURGICAL, INC EndoWrist SP; FORCE BIPOLAR ER
Model Number 431150-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction

Brand Name
EndoWrist SP
Common Device Name
FORCE BIPOLAR ER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50218069
Report Number2955842-2026-35430
Device Sequence Number16029499
Product Code NAY
UDI-Device Identifier00886874124055
UDI-Public(01)00886874124055(10)K10260409
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number431150-02
Device Catalogue Number431150
Device Lot NumberK10260409 0017
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown